# SDR DALA2021070803819

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CRACK OF 0.125" LENGTH WAS FOUND ON LH FUSELAGE FRAME INNER-CHORD STA. 1640 LOCATED AT THIRD FASTENER BELOW INTERCOSTAL STRAP STR-14. CORRECTIVE ACTION: SUMMARY OF NRC 00250: FRAME INNER-CHORD STA. 1640 LH LOCATED AT THIRD FASTENER BELOW INTERCOSTAL STRAP STR-14LH WAS REPAIRED PER ETI-57-21-271 REV. 1 AND ER/A 592596-14AD REV. ORIGINAL. (1865042)
